American Journal of Applied Sciences

Lunisolar Invariant Relative Orbits

Walid Ali Rahoma

DOI : 10.3844/ajassp.2013.307.312

American Journal of Applied Sciences

Volume 10, Issue 4

Pages 307-312

Abstract

The present study deal with constructing an analytical model within Hamiltonian formulation to design invariant relative orbits due to the perturbation of J2 and the lunisolar attraction. To fade the secular drift separation over the time between two neighboring orbits, two second order conditions that guarantee that drift are derived and enforced to be equal.

Copyright

© 2013 Walid Ali Rahoma. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.